# SDR SWAA2025102829065

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 64,514 hours, 38,438 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START OF NR 2 ENG; SOURCE OFF LIGHT ILLUMINATED AND FUEL FLOW WENT TO ZERO,  HAD WHITE FLASHING BOX AROUND EGT, AND SHUT NR 2 ENG DOWN.  C/W EEC BITE IAW FIM 73-00 TASK 801. NO FAULTS FOUND FOR NR 2 ENG. C/W ENG IDLE RUN WITH CREW IAW AMM 71-00-00 RAN ENG FOR 5 MINS ENG RUN SUCCESSFUL WITH NO FAULTS NOTED.  ACFT OK FOR SERVICE. WORK ORDER  107675.  C/W EEC BITE IAW FIM 73-00 TASK 801.  NO FAULTS FOUND FOR NR 2 ENG. C/W ENG IDLE RUN WITH CREW IAW AMM 71-00-00 ; RAN ENG FOR 5 MINS; ENG RUN SUCCESSFUL WITH NO FAULTS NOTED. ACFT OK FOR SERVICE.
